# SDR AALA990398

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LEADING EDGE SKIN AT INBOARD ROLLER TRACK CUTOUT FOR NR 6 SLAT.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 57-30-4.  (M)
